I currently take Prilosec OTC twice a day breakfast and supper and Zantac (over the counter) same as the Prilosec ... but still having alot of issues with stomach ache, bloat -- slightly nauseated ... doctor had me try Carafate some time back but I'm not sure why I stopped taking it unless it was due to the constipation it can cause ... I also have severe IBS-Diarrhea ... and not much helps that ... I have meds to slow the bowel etc., but there are times, like now, where nothing works and everything you eat makes you sick in your stomach ... so back to the hot rice cereal and bland bland bland ... I'm also to watch my gluten intake ... so I have multiple things to try and keep track of and it gets hard to know what to eat and what not to eat ... suggestions?
Yes i did for along time everything was diarrhea then i found a doctor that put me on questran generic powder and got my life back.it works fantastic to bind the bile just make sure you don't mix it and drink in withing 2 hours of any other medication... worked like a charm and i still take it as needed 27 years later.Chuck1957
- Carafate Drug Information
- Prilosec Drug Information
- Prilosec OTC Drug Information
- Zantac Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 1 answer
Posted 19 Sep 2010 • 1 answer
Posted 1 Jan 2013 • 1 answer
Posted 10 Feb 2016 • 1 answer
Stomach Pain - I take prilosec every morning and have noticed increased nausea, dizziness, shortness
Posted 14 Feb 2016 • 1 answer